# SDR AALA2019042219007

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 7,380 hours, 751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY 3LC SMOKE ALARM ALERTED. FLIGHT ATTENDANTS FOUND NO EVIDENCE OF SMOKE. A PAX HAD JUST  EXITED THE LAV. ALARM WAS RESET AND DID NOT ALERT AGAIN. PERFORMED OPS CHECK OF SMOKE DETECTION SYSTEM AT LAVS 3F-1LC  AND 3F-1RC. NO DISCREPANCIES NOTED IAW AMM 26-13-00.
